# SDR 2002FA0001209

- Difficulty date: September 9, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N231GE
- Make and model: Mooney M20K
- Aircraft serial: 250233
- Engine: Cont TSIO360*
- System (JASC): 2730 · Elevator Control System
- Part: Universal Joint
- Part number: 740009007
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF AUTO PILOT PITCH OSOLATIONS.  FOUND UNIVERSAL JOINT AT PITCH TRIM JACK SCREW SQUARE DRIVE ISSING ONE OF THE FOUR STAKED IN ROLL PINS.
